Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. The other day I was at my neighbor’s house. She is about 50 years old, and her husband is travelling a lot so she often calls me to help her out with electricity and stuff like that. I try to help every time since she is a good friend of my mother’s. Last time I went to repair her washing machine and she invited me to lunch. I was very hungry and I was really looking forward to it, but it came as a surprise to me when I saw the lunch consists of carrots, lean meat and other tasteless vegetables. Then she started talking how she has this problem with losing weight and she asked me if I could look up for some pills or a weight loss supplement that will help her. I really don’t know much about this stuff so I suggested her Xenadrine. It was the first product that occurred to me. Was this a good recommendation? How safe is this weight loss supplement?

Loading...

I used this supplement. I believe it is not so bad as people say. I really did use the improved version. I know it is not approved by the FDA ( I am not really sure why), but I think that many other weight loss products are also not FDA approved, and yet they are perfectly safe.

I am not sure though about your neighbor. She is 30 years older than me so I can’t be sure about the effect that this product can have on her. I heard somewhere that Xenadrine can cause the heart to function at an increased rate.

Reply

Loading...

It is not safe at all. And you should be more careful when you advise people to take stuff like this. No offense, really, take it as a friendly advise.

This product has many side effects. Which is not very surprising since it contains ephedra and caffeine. This combination of ingredients is not recommended to anyone. It can cause high blood pressure, strokes and heart attacks. Ask your neighbor did she ever have high blood pressure or heart problems of any kind.

The improved version that Regina_Phalange mentioned does not contain ephedra since it was banned, but its safety is also very questionable.

Reply

Loading...